# SDR REXA2013060100937

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 13,097 hours, 8,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Degraded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING, GALLEY AREA, DEGRADED.  REPLACED FLOOR TRACK LIGHTING IAW AMM 33-51-01.
